# SDR DALA2018103006338

- Difficulty date: October 30, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 72,817 hours, 53,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT AT ROW 13 TO 23 INOP AND FROM 31 TO AFT EMERG EXIT DOOR ALSO INOP. FOUND CEILING EMERGENCY LIGHT IN FWD AND MID CABIN INOP ALSO. R/R BATTERY AT SEATS 2C, 4DC 25DE, AND 35ED. ALL EMERGENCY LIGHT OPS CK NORMAL REF AMM 33-51 A/C OK FOR SVC. (LP5000389)
